The best error estimate for linear interpolation on a triangle of
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 811-814
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a9,
author = {G. L. Siganevich},
title = {The best error estimate for linear interpolation on a triangle of},
journal = {Doklady Akademii Nauk},
pages = {811--814},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a9/}
}
G. L. Siganevich. The best error estimate for linear interpolation on a triangle of. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 811-814. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a9/